GENERALIZED LYAPUNOV EQUATION AND FACTORIZATION OF MATRIX POLYNOMIALS


ALIEV F., LARIN V.

SYSTEMS & CONTROL LETTERS, vol.21, no.6, pp.485-491, 1993 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 21 Issue: 6
  • Publication Date: 1993
  • Doi Number: 10.1016/0167-6911(93)90053-9
  • Title of Journal : SYSTEMS & CONTROL LETTERS
  • Page Numbers: pp.485-491

Abstract

This paper presents an algorithm for the construction of a solution of the generalized Lyapunov equation. It is proved that the polynomial matrix factorization relative to the imaginary axis may be reduced to the successive solution of Lyapunov equations, i.e. the factorization is reduced to the solution of a sequence of generalized Lyapunov equations, not to the solution of generalized Riccati equation.